Hail, Alger
- When
- June 8, 2:05 PM EST to 2:08 PM EST
- Where
- Alger County, 4.48 mi SW of Melstrand
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 46.420, -86.480
Hail was from quarter to half dollar size.
The passage of a strong cold front spawned scattered severe thunderstorms over the eastern half of Upper Michigan on the afternoon of the 8th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MQT wrote it up.
The passage of a strong cold front spawned scattered severe thunderstorms over the eastern half of Upper Michigan on the afternoon of the 8th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Jun 8, 12:43 PM EST, 1 hour 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 143 PM EDT WED JUN 8 2011 UPDATED AVIATION DISCUSSION FOR THE 18Z TAFS .SYNOPSIS... ISSUED AT 421 AM EDT 00Z RAOBS/LATEST WV IMAGERY AND RUC ANALYSIS SHOW AN EXPANSIVE UPR RDG OVER THE ERN CONUS WITH CENTER OF HI PRES ANOMALOUSLY FAR TO THE N OVER THE TENNESSEE/OHIO RIVER VALLEYS AND DOWNSTREAM OF TROFFING OVER THE W. THE STRONG RDG IS INDICATIVE OF A VERY HOT AIRMASS... WITH MAX TEMPS UP TO 103 AT MPX YDAY UNDER THE STRONG SW FLOW BTWN THE SFC/H85 HI OVER THE SE CONUS AND A DEEP LO PRES NOW MOVING INTO NW MN AHEAD OF A VIGOROUS SHRTWV IN THE NRN PLAINS. 00Z H85 SW WINDS WERE 40KT AT MPX. WATERSMEET REPORTED THE HIEST TEMPS IN THE CWA YDAY WITH A 94 READING. AT 03Z...IWD IS STILL REPORTING A SFC TEMP OF 86 WITH S WINDS GUSTING NEAR 30 MPH. BUT JUST TO THE W...SAXON HARBOR IS SHOWING A TEMP OF 52 NEAR THE MODERATING INFLUENCE OF LK SUP. THERE IS QUITE A BIT OF SHRA/TSRA IN ONTARIO/FAR NRN LK SUP TO THE N OF ATTENDANT H85 WARM FNT STRETCHING E FM THE LO AND ACRS LK SUP THAT MARKS THE NRN EDGE OF THE HOT AIRMASS. THE 00Z RAOBS TO THE SW AT MPX AND GRB ARE VERY WELL MIXED...WITH TOP OF PBL AT MPX UP TO H7...HELPING THE STRONG H85 WINDS AND VERY DRY AIR OBSVD ALF MIX EFFICIENTLY TO THE SFC /WIND GUSTS TO 40 MPH WITH SFC DWPTS MIXING OUT TO NEAR 50F WERE REPORTED THERE YDAY/. THE 00Z GRB RAOB IS A BIT MORE MOIST IN THE LLVLS BUT STILL VERY CAPPED. SOME SHRA/TS HAVE POPPED UP FROM TIME TO TIME ON DRY LINE BNDRY UNDER A BAND OF SOMEWHAT HIER MID LVL MSTR STRETCHING FM NW WI SSWWD INTO SE MN AND SEPARATING SFC DWPTS GENERALLY 60 TO 65 OVER WI/UPR MI REPRESENTED BY THE GRB ROAB FM DWPTS IN THE 50S OVER MOST OF MN MORE INDICATIVE OF THE MPX RAOB. HOWEVER...THE OVERALL CAPPED/DRY ENVIRONMENT ALF HAS LIMITED THE LONGEVITY AND INTENSITY OF ANY CELLS THAT HAVE DVLPD. TO THE E...THE 00Z APX RAOB SHOWS LTL CAPPING...BUT THERE IS NO SHRA/TS OVER THE E S OF WAWA ONTARIO CURRENTLY. FARTHER TO THE W...THE COLD FNT ASSOCIATED WITH THE SFC LO MOVING INTO NW MN IS NOW PUSHING INTO WRN MN. ABSENCE OF SFC HEATING AND DRYNESS OF AIRMASS OVER MN HAS LIMITED THE COVERAGE OF SHRA/TS ALONG THE BNDRY DESPITE STRENGTH OF SHRTWV IN THE NRN PLAINS AND SHARP TEMP CONTRAST OF 00Z H85 TEMPS RANGING FM 3C AT GLASGOW MONTANA TO 26C REPORTED AT MPX. && .DISCUSSION... ISSUED AT 421 AM EDT MAIN FOCUS IS THE CHC OF SHRA/TS THRU DAY AND THE POTENTIAL FOR ANY SVR STORMS. EARLY THIS MRNG...DRY LINE/AXIS OF SOMEWHAT HIER MID LVL MSTR MAY BE THE FOCUS FOR SOME SHRA/TS MOVING INTO WRN UPR MI EARLY THIS MRNG. THIS DRY LINE/MSTR AXIS IS FCST TO BE OVER THE CNTRL CWA AT 09Z. ALTHOUGH SPC HAS PLACED ALL BUT FAR ERN UPR MI IN A SLGT RISK FOR SVR TS THRU 12Z THIS MRNG...LARGER SCALE CAPPING/DRYNESS MAY LIMIT THE INTENSITY. IN FACT...NAM AND LOCAL HI RES WRF MODEL WITH EXPLICIT CONVECTION GENERATE LTL IF ANY SHRA ACTIVITY. ON THE OTHER HAND...LOCAL WRF-ARW DOES GENERATE QUITE A BIT OF CONVECTION OVER LK SUP/THE NRN TIER ZNS THAT MOVES INTO THE E WHERE THE NOSE OF THIS MSTR RIBBON INTERSECTS THE H925 WARM FNT/WEAKER CAPPING INDICATED ON THE 00Z APX RAOB. CONSIDERING THE TRENDS IN THE SHRA/TS OVER WRN LK SUP RIGHT NOW NEAR THE H925 WARM FNT...PREFER THE DRIER NAM/HI RES WRF MODEL FCSTS SHOWING A MAINLY DRY EARLY MRNG. TENDED TO GO WITH NO MORE THAN A 20 POP...EXCEPT HIER TOWARD THE NE...LESS CAPPING DEPICTED ON THE 00Z APX RAOB...AND H85 WARM FNT. SPC MESOANALYSIS INDICATES EFFECTIVE BULK SHEAR NEAR THE CWA IS AS HI AS 40KTS...AND THIS VALUE MAY TEND TO INCRS LATER WITH APRCH OF SHRTWV/STRONGER WINDS ALF. SO ANY TS THAT DO DVLP COULD BECOME SVR AND DROP LARGE HAIL PER STEEP MID LVL LAPSE RATES OBSVD ON THE MPX/GRB RAOBS ABV THE ANOMALOUS WARMTH AT H85. TDAY...SHRTWV IS PROGGED TO DRIFT TO THE E...WITH SFC LO MOVING ACRS LK SUP THRU THE AFTN AND INTO SE ONTARIO BY THE EVENING...DRAGGING ATTENDANT COLD FNT OVER THE CWA THIS AFTN. SOME UPR DVGC IN RRQ OF UPR JET SUPPORTING THE SHRTWV IS PROGGED TO PASS OVER THE CWA EVEN THOUGH THE BULK OF THE DPVA TRACKS TO THE N. THE COLD FNT IS FCST TO BE ROUGHLY TO A LINE FM MQT-IMT BY 18Z...BUT THE 00Z GFS IS A BIT SLOWER. WITH CAPPING/DRYNESS OF AIRMASS IN MN...THIS MRNG SHOULD BE DRY EXCEPT FOR ANY LINGERING SHRA/TS THAT MIGHT DVLP OVER THE E. ALTHOUGH THE AIR IS FAIRLY DRY...THE FNT WL BE ARRIVING AT PEAK HEATING TIME...BUT WL PROBABLY PASS TOO EARLY OVER THE FAR W FOR ANY SHRA DVLPMNT THERE ESPECIALLY WITH WSHFT TO THE W/STABILIZATION OFF LK SUP. BEST CHC OF SHRA/TS WL BE THE SCNTRL AND E...WITH LATER ARRIVAL OF FNT AND POTENTIAL INTERACTION WITH LK BREEZE OFF LK MI. MODIFIED NAM FCST SDNG FOR ESC GIVEN T/TD 88/65 IS ALMOST 2900 J/KG...WITH CIN OF 50 J/KG MOST LIKELY TO BE BROKEN BY LK BREEZE. FCST CONVECTIVE TEMPS ARE GENERALLY IN THE UPR 80S-LO 90S AND WHEN SFC-6KM BULK SHEAR IS PROGGED TO REACH 50-60KTS. THIS STRONG SHEAR IS VERY FAVORABLE FOR SVR TS...BUT THE ONLY CONCERN MAY BE THE SHEAR ENHANCES ENTRAINMENT OF THE DRYNESS INTO ANY CONVECTIVE CELLS THAT MIGHT DVLP AND STUNTS THEIR GROWTH. ON THE OTHER HAND...DELTA THETE E BTWN SFC-12K FT IS FCST AOA 30C...VERY FAVORABLE FOR DAMAGING DOWNBURST WINDS PER MQT SVR WX CHECKLIST AND IN PRESENCE OF STEEP LLVL LAPSE RATES AND NEARLY UNIDIRECTIONAL WSW UPR FLOW. WITH MID LVL DRY AIR...WBZ IS ALSO FCST FAIRLY LO NEAR 10K FT DESPITE RELATIVELY HI FRZG LVL AOA 14K FT. THE BOTTOM LINE IS DRYNESS OF AIRMASS SHOULD RESTRICT TS COVERAGE TO SCT...BUT ANY STORMS THAT DO DVLP WL LIKELY BE SVR. GIVEN EXCEPTIONAL WARMTH YDAY AFTN...TENDED TOWARD THE HI SIDE OF MOS OVER THE ECNTRL AWAY FM LK MI MODERATION WITH LLVL WSW FLOW. MUCH COOLER AIR/SC WITH MSTR BLO DVLPG INVRN WL FOLLOW THE FNT INTO THE NW LATE BEHIND THE FROPA. TENDED TO FOLLOW THE COOLER NAM GIVEN THE SHARP COOLING OBSVD BEHIND THE FNT IN NDAKOTA EARLY THIS MRNG. TNGT...AS HI PRES MOVES TOWARD MN BY 12Z...A MUCH COOLER AIRMASS WL OVERSPREAD UPR MI TNGT...WITH MODEL FCST H85 TEMPS DIPPING TO 1 TO 2C OVER THE NW BY SUNRISE ON THU. BULK OF GUIDANCE SHOWS TEMPS FALLING WELL INTO THE 40S BY 12Z...WITH QUITE A BIT OF SC LIKELY GIVEN INITIAL LLVL SURGE OF THE COOLER AIR THAT WL SHARPEN LO INVRN. SINCE THE MSTR IS SHALLOW...CALLED THE ANY PCPN DRIZZLE VS SHRA. THU...AS HI PRES BLDS OVER THE UPR LKS UNDER SHRTWV RDGING DOWNSTREAM OF SHRTWV MOVING THRU THE NRN ROCKIES...EXPECT LINGERING LO CLDS TO MIX OUT/DSPT WITH THE ARRIVAL OF DRIER LLVL AIR. WITH H85 TEMPS TOPPING OUT ARND 7C OVER THE SCNTRL...EXPECT MAX TEMPS REACHING THE MID/UPR 60S THERE AWAY FM THE MOST SGNFT MODERATION OFF LK SUP WITH LLVL NNE FLOW. THU NGT...THE EVNG WL START OUT MOCLR...BUT EXPECT INCRSG HI CLDS DURING THE NGT AS SHRTWV IN THE NRN ROCKIES PUSHES OUT INTO THE PLAINS AND UPR RDG AXIS SHIFTS INTO THE ERN CWA. SINCE THE HI CLD WL BE THIN/PWAT UNDER 0.50 INCH MOST OF THE NGT EXCEPT NEAR THE WI BORDER LATE...TENDED TOWARD THE UPR 30S/LO 40S FOR MIN TEMPS NOT FAR FM MOS GUIDANCE. FRI...WITH THE EXCEPTION OF THE CNDN MODEL...ALL THE MODEL GUIDANCE HAS TRENDED TO BRING SHRTWV/SFC LO TO THE WSW TO THE NE FASTER. SO INCRSD POPS/CLDS SW-NE THAN PREVIOUS FCST AND LOWERED FCST MAX TEMPS WITH THICKER CLD/RA CHCS ARRIVING. DID NOT INCRS THE POPS AS AGGRESSIVELY AS SOME GUIDANCE...ESPECIALLY THE 12Z/00Z ECMWF WOULD SUG BECAUSE OF THE DRY LLVLS INDICATED BY THE GFS MODEL ASSOCIATED WITH SLOWLY RETREATING HUDSON BAY HI. FRI NGT/SAT...SLOWLY INCRSD POPS SW-NE FRI NGT AS SHRTWV/SFC LO MOVE TO THE NE AND THEN DIMINISHED THE POPS IN THE SAME DIRECTION ON SAT ONCE THIS SYS LIFTS TO THE NE AND AWAY. TEMPS WL AVG BLO NORMAL WITH PLENTY OF CLDS. && .AVIATION /FOR THE 18Z TAF ISSUANCE/... COLD FRONT AND LAKE BREEZES WILL BE FOCUS FOR CONVECTION THIS AFTN. WITH KCMX ALREADY BEHIND FRONT...NO CONVECTION WILL OCCUR THERE. SCT SHRA/TSRA WILL BE DEVELOPING ACROSS THE CNTRL U.P. OVER THE NEXT FEW HRS. WITH UNCERTAINTY IN INITIAL COVERAGE OF ACTIVITY...OPTED TO ONLY INCLUDE CB CLOUD GROUP AT KSAW THIS AFTN. BETTER COVERAGE OF SHRA/TSRA SEEMS LIKELY TO OCCUR TO THE E AND S OF KSAW. PER VIS SATELLITE IMAGERY...WIDESPREAD FOG COVERS MUCH OF NRN LAKE SUPERIOR. AS WINDS VEER NORTHERLY ACROSS THE LAKE THIS AFTN/EVENING...EXPECT STRATUS TO SPREAD TO KCMX BY 00Z AND TO KSAW SHORTLY THEREAFTER. WITH LESS IDEAL UPSLOPE WIND DIRECTION AT KCMX...ONLY LOWERED CIGS TO LOW MVFR. AT KSAW...CIGS WILL FALL TO IFR...POSSIBLY LIFR. ALONG WITH THE STRATUS...SOME -DZ IS POSSIBLE...BUT VIS SHOULDN'T FALL BLO VFR. DRIER AIR ARRIVING OVERNIGHT AND THU MORNING WILL SCOUR CLOUDS OUT WITH A RETURN TO VFR. IMPROVEMENT TO VFR SHOULD OCCUR AT KCMX SHORTLY AFTER SUNRISE AND AT KSAW MID TO LATE MORNING. && .MARINE /FOR THE 4AM LAKE SUPERIOR FORECAST ISSUANCE/... AS THE LOW OVER NORTHERN MN MOVES OVER LAKE SUPERIOR THIS MORNING...EXPECT WINDS TO DECREASE OVER THE NORTHWESTERN LAKE. OVER THE EAST...STRONG SWRLY WINDS ALOFT EXITING THE REGION WILL ALSO ALLOW THE WINDS...CURRENTLY GUSTING TO 30KTS...TO DECREASE SHORTLY AFTER DAYBREAK. AS THE LOW EXITS THIS EVENING...EXPECT NRLY WINDS TO INCREASE TO 25-30KTS OVER THE CENTRAL/EASTERN LAKE. HIGH PRESSURE WILL THEN BUILD OVER THE AREA FOR THURS AND FRI...KEEPING WINDS BELOW 20KTS. THESE LIGHTER WINDS SHOULD REMAIN IN PLACE THROUGH THE WEEKEND. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN...NONE. LAKE SUPERIOR...NONE. LAKE MICHIGAN...NONE. && SYNOPSIS...KC DISCUSSION...KC AVIATION...ROLFSON MARINE...SRF
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 508 AM EDT WED JUN 8 2011 MIZ001>007-009>014-084-085-091100- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 508 AM EDT WED JUN 8 2011 /408 AM CDT WED JUN 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY INTO THIS EVENING. THERE IS A SLIGHT RISK SOME OF THE THUNDERSTORMS MAY BE SEVERE AND CAUSE DAMAGING WINDS AND LARGE HAIL THIS AFTERNOON...MAINLY OVER CENTRAL UPPER MICHIGAN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF HAIL OR STRONG WINDS WOULD BE GREATLY APPRECIATED. LSZ162-240>251-263>267-091100- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 508 AM EDT WED JUN 8 2011 /408 AM CDT WED JUN 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY. THERE IS A SLIGHT RISK SOME OF THE THUNDERSTORMS MAY BE SEVERE AND CAUSE DAMAGING WINDS AND LARGE HAIL THIS AFTERNOON OVER THE EAST HALF OF LAKE SUPERIOR. PATCHY DENSE FOG REDUCING VISIBILITY UNDER ONE HALF MILE WILL GRADUALLY DISSIPATE TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE LATE FRIDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... REPORTS OF HAIL OR STRONG WINDS WOULD BE GREATLY APPRECIATED. LMZ221-248-250-091100- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 508 AM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK SOME OF THESE THUNDERSTORMS MAY BE SEVERE AND CAUSE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT INTO SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... REPORTS OF HAIL OR STRONG WINDS WOULD BE GREATLY APPRECIATED. KC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 253 PM EDT WED JUN 8 2011 MIZ006-081930- ALGER- 253 PM EDT WED JUN 8 2011 ...SIGNIFICANT WEATHER ALERT FOR ALGER COUNTY UNTIL 330 PM EDT... AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT A THUNDERSTORM WAS RAPIDLY DEVELOPING 11 MILES NORTH OF SHINGLETON...OR 14 MILES NORTHEAST OF MUNISING. THIS STORM WAS MOVING EAST AT 40 MPH. DIME SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN NORTHEASTERN ALGER COUNTY...INCLUDING THOSE IN GRAND MARAIS AND THE PICTURED ROCKS LAKESHORE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. MRD
The Marquette radar (KMQT), 83 km away, was scanning. The volume nearest the first event began at 19:06 UTC.
6 hail, 6 thunderstorm wind. Local standard time, as filed.
Hail was from quarter to half dollar size.
Time of the report was estimated from the radar. The caller did not know the exact location of the report, but it was close to Grand Marais.
A 12-inch diameter tree was found snapped. This was a delayed report, and the time was estimated from radar.
Time of the report was estimated from the radar. Other hail observed was between three-quarters to one inch in diameter.
The spotter was driving along Highway M-28 in McMillan when the hail was observed. The spotter also mentioned a possible funnel cloud observed but could not confirm if it was or not.
The caller said that the hail was between one-half and three-quarters of an inch in diameter.
Numerous trees had three to six-inch diameter tree branches down.
The top of an eight-inch diameter tree was snapped off.
An eight-inch diameter tree branch and numerous two to three-inch diameter limbs were downed.
The hail was observed along County Road 98 near Helmer. Time of report was estimated from the radar.
A 10-inch diameter tree was uprooted.
A six-inch diameter tree was downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2011Every state in 2011This day in weather historyWarnings in Michigan, June 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 321958, 321959, 321961, 321962, 321963, 321964, 321965, 321967, 321968, 321969, 321970, 321971.